# SDR HALA2018123100681

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 29,929 hours, 4,572 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 CTL SYS FAULT CAME ON AT TOP OF DESCENT.// C/W A330 TSM 73-21-78-810-815 CLEANED MOISTURE TRAP AND BLEW OUT
P30 SENSE LINE. RAN ENGINE, NO FURTHER FAULTS NOTED
